# SDR GTIA2024052838146

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 37,377 hours, 16,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S STATED THAT WHEN THE GEAR CAME DOWN AT 2000FT THEY SMELLED A WET SOCK SMELL-PERFORMED FUME EVENT FAULT ISOLATION PROCEDURES IAW TSM 05-50-810-831. PERFORMED ENGINE RUNS OF ENG #1 & ENG #2 IAW AMM 71-00-00."NO FUMES OR SMOKE NOTED." R&R RECIRC FILTERS IAW AMM 21-21-41. OK FOR SVC.
